# SDR SWAA2021071495476

- Difficulty date: June 24, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL24 WL155. / REMOVED AND REPLACED ANGLE AT FWD CARGO BAY B/S400 LBL24 WL155 PO: 793424/2 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7505 REV:B 59900U 29JUN20
